# SDR ASAA2023072344206

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 3,688 hours, 1,065 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU LOW OIL PRESSURE LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED IFIM TASK 49-10-00-810-801 STEP B. INITAL EVALUATION. NO FAULTS FOUND. APU OPS NML. SEAMC ROBERT NOTIFIED. A/C OK FOR SERVICE.
